# SDR DL72K954262

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466DA
- Make and model: Boeing 727232
- Aircraft serial: 20743
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554566
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CV2 IN TPA, THE FUSELAGE SKIN AT STA 540 BETWEEN S-26R AND S-27R, JUST BELOW THE LAP SPLICE HAS BEEN TRIMMED TO REMOVE CORROSION.  THE CUT OUT MEASURES 5 INCH BY 11 INCH.  THIS ER/A REPAIRS THE AREA BY ADDING A .090 2024-T3 CLAD FILLER, .050 2024-T3 CLAD DOUBLER AND A .063 2024-T3 CLAD TRIPLER.  ACCOMPLISHED REPAIRS PER DL ERA 302359-14.
